Currently browsing: Items authored or edited by Vasiliki Evdoridou

10 items in this list.
Generated on Thu Sep 16 12:47:03 2021 BST.

Jump to:

2021 | 2020 | 2019 | 2018 | 2017 | 2016

2021To Top

Evdoridou, Vasiliki; Pardo-Simón, Leticia and Sixsmith, David J. (2021). On a Result of Hayman Concerning the Maximum Modulus Set. Computational Methods and Function Theory (Early Access).

Rippon, Philip; Stallard, Gwyneth; Evdoridou, Vasiliki; Fagella, Nuria and Benini, Anna Miriam (2021). Classifying simply connected wandering domains. Mathematische Annalen (Early Access).

2020To Top

Evdoridou, Vasiliki; Martí-Pete, David and Sixsmith, David J. (2020). On the connectivity of the escaping set in the punctured plane. Collectanea Mathematica (Early access).

Evdoridou, Vasiliki; Rempe, Lasse and Sixsmith, David J. (2020). Fatou’s Associates. Arnold Mathematical Journal, 6 pp. 459–493.

2019To Top

Evdoridou, Vasiliki; Fagella, Núria; Jarque, Xavier and Sixsmith, David J. (2019). Singularities of inner functions associated with hyperbolic maps. Journal of Mathematical Analysis and Applications, 477(1) pp. 536–550.

Evdoridou, Vasiliki and Sixsmith, David J. (2019). The Topology of the Set of Non-Escaping Endpoints. International Mathematics Research Notices (Early Access).

2018To Top

Evdoridou, Vasiliki and Rempe-Gillen, Lasse (2018). Non-escaping endpoints do not explode. Bulletin of the London Mathematical Society, 50(5) pp. 916–932.

2017To Top

2016To Top

Evdoridou, V. (2016). Fast escaping points of entire functions: A new regularity condition. Mathematical Proceedings of the Cambridge Philosophical Society, 160(1) pp. 95–106.

Evdoridou, Vasiliki (2016). Fatou's web. Proceedings of the American Mathematical Society, 144 pp. 5227–5240.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0